# SDR HEEA0011679

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 214175379103
- Condition: Defective
- Location: Batt/ Charge Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHARGER NOT TOP CHARGING BATTERY.
